# SDR MWEA020765

- Difficulty date: December 27, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 74,997 hours, 62,012 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Nut Plate
- Part number: 59560655
- Condition: Corroded
- Location: Slant Panel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE SLANT PANEL CORRODED AROUND LOWER NUT PLATES ON LEFT SIDE FROM APPROXIMATELY 22 INCHES TO 44 INCHES FROM CENTERLINE.  --  FABRICATED AND INSTALLED NEW SLANT PANEL AND INSTALLED NUT PLATES.
